# SDR SWAA2022032139358

- Difficulty date: September 18, 2019
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 62,580 hours, 36,612 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION ON FUSELAGE CROWN SKIN AND ALONG FASTENER ROWS BETWEEN BS907 AND BS1017; LBL12.5 TO RBL12.5 / REMOVED CORROSION OF FUSELAGE CROWN SKIN BETWEEN BS 907 AND BS 1017; LBL 12.5 TO RBL 12.5 PER EA 1-753-35686 REV. IR AND ER 19-04884 REV.IR.
